Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 19, 2012, 8:17 PM CDT for Floyd County, Motley County, Texas. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2012, 8:17 PM CDT (01:17 UTC)
- Expired
- Apr 19, 2012, 8:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Floyd County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 90 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:26 PM CDT | HAIL 3 | 4 N Dougherty, TX | ALSO REPORTED FUNNEL ALOFT WITH HIGH BASED CONVECTION AS STORM CROSSED THE ESCARPMENT |
| Apr 19, 8:39 PM CDT | HAIL 1 | 6 W Matador, TX | |
| Apr 19, 8:55 PM CDT | TSTM WND GST 60 | 3 Ne Roaring Springs, TX | |
| Apr 19, 8:55 PM CDT | HAIL 1.25 | 3 Ne Roaring Springs, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2334 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
645
WUUS54 KLUB 200117
SVRLUB
TXC153-345-200145-
/O.NEW.KLUB.SV.W.0056.120420T0117Z-120420T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
817 PM CDT THU APR 19 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FLOYD COUNTY IN NORTHWEST TEXAS.
WESTERN MOTLEY COUNTY IN NORTHWEST TEXAS.
* UNTIL 845 PM CDT
* AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES SOUTH OF CEDAR HILL...OR 9 MILES NORTHEAST OF FLOYDADA...AND
MOVING EAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE DOUGHERTY...
FLOMOT AND MATADOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3432 10072 3383 10083 3384 10099 3403 10133
3416 10130
TIME...MOT...LOC 0117Z 276DEG 44KT 3404 10115
$$
MRC2 follow-up statements
614
WWUS54 KLUB 200129
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
829 PM CDT THU APR 19 2012
TXC153-345-200145-
/O.CON.KLUB.SV.W.0056.000000T0000Z-120420T0145Z/
FLOYD TX-MOTLEY TX-
829 PM CDT THU APR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MOTLEY
AND EAST CENTRAL FLOYD COUNTIES UNTIL 845 PM CDT...
AT 823 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DESTRUCTIVE HAIL UP TO APPLE OR THREE
INCH DIAMETER SIZE. THIS STORM WAS LOCATED NEAR DOUGHERTY...OR 14
MILES EAST OF FLOYDADA...MOVING EAST-SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MATADOR AND ROARING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3384 10083 3384 10099 3399 10123 3418 10120
3432 10073 3431 10072
TIME...MOT...LOC 0128Z 283DEG 40KT 3399 10105
$$
MRC527
WWUS54 KLUB 200137
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
837 PM CDT THU APR 19 2012
TXC153-345-200145-
/O.CON.KLUB.SV.W.0056.000000T0000Z-120420T0145Z/
FLOYD TX-MOTLEY TX-
837 PM CDT THU APR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MOTLEY
AND EAST CENTRAL FLOYD COUNTIES UNTIL 845 PM CDT...
AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE. THIS STORM WAS LOCATED 7 MILES EAST OF DOUGHERTY...OR
9 MILES WEST OF MATADOR...MOVING EAST-SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MATADOR AND ROARING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3403 10110 3414 10108 3419 10079 3421 10075
3384 10083 3388 10099 3389 10100
TIME...MOT...LOC 0137Z 286DEG 33KT 3397 10096
$$
MRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:48 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 19, 6:48 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 648 PM CDT THU APR 19 2012 .UPDATE... GIVEN RECENT TRENDS...HAVE ADDED GUSTY WINDS MENTION ALONG WITH STORM ACTIVITY THIS EVENING. ASPERMONT TTU MESONET REPORTED A GUST TO 60 MPH AT 6PM UNDER 10-15 DBZ REFLECTIVITY. MCV FORMED NW OF LUBBOCK AND MOVED ACROSS THE CITY GENERATING A WEAK HABOOB. SHOWERS AND LIGHTNING CONTINUE TO INCREASE ACROSS EASTERN NEW MEXICO AND WHILE IT REMAINS QUITE DRY NEAR THE SURFACE...DOWNBURST WINDS WILL BE POSSIBLE THROUGH THE EVENING. && .AVIATION... VFR CONDITIONS EXPECTED THOUGH VIRGA SHOWERS AND PERHAPS A THUNDERSTORM WILL BE POSSIBLE AT BOTH TERMINALS /WITH A HIGHER LIKELIHOOD UP AT KCDS/ THROUGH AROUND SUNRISE FRIDAY MORNING. THESE SHOWER HAVE A HISTORY OF PRODUCING DOWNBURST WINDS BETWEEN 40 AND 60 MPH. COLD FRONT HAS MADE IT THROUGH BOTH TERMINALS AND WHILE THIS MAY SERVE TO REDUCE THE WIND THREAT SOMEWHAT...IT IS RECOMMENDED TO REMAIN WELL CLEAR OF ALL SHOWER ACTIVITY TONIGHT IN WEST TEXAS AND BE VIGILANT FOR DOWNBURST INDICATIONS ON THE GROUND...E.G. DUST PLUMES DURING DAYLIGHT AS WELL AS POWER FLASHES AT NIGHT. HOWEVER...BE AWARE THAT CROP IRRIGATION DEVICES OFTEN DISPLAY AN ASSOCIATED STROBE LIGHT DURING OPERATION WHICH MAY BE PERCEIVED AS A POWER FLASH. && .PREV DISCUSSION... /ISSUED 328 PM CDT THU APR 19 2012/ SHORT TERM... AN UPPER-LEVEL TROUGH CONTINUES TO PUSH THROUGH EASTERN NEW MEXICO THIS AFTERNOON AND HAS BEEN RESPONSIBLE FOR THE HIGH CLOUD COVER THAT HAS STREAMED ACROSS THE REGION THROUGH THE DAY AND SOME LIGHT ELEVATED SHOWERS THAT ARE BEGINNING TO PUSH INTO THE WESTERN PANHANDLE. A COLD FRONT HAS PUSHED THROUGH THE PANHANDLE AND NEARLY THROUGH THE NORTHERN ZONES OF THE LUB CWA AS OF 20Z. THIS FRONT SHOULD DROP A LITTLE FURTHER SOUTH...BEFORE STALLING OUT THIS EVENING IN THE WAKE OF A SOMEWHAT DIFFUSE DRYLINE THAT HAS PUSHED WELL INTO THE EASTERN ROLLING PLAINS/SE PANHANDLE. EAST OF THE DRYLINE LOW-LEVEL MOISTURE IS STILL FAIRLY LOW. HOWEVER...MODELS /PARTICULARLY THE NAM/ ARE STILL HINTING AT SOME MID-LEVEL MOISTURE AND INSTABILITY...WITH PROGGED ML CAPE VALUES AROUND 500-750 J/KG BY 00Z ACROSS THE SE PANHANDLE THIS EVENING ALONG THE DRYLINE/FRONT INTERSECTION. WITH LIFT INCREASING WITH THE APPROACHING UPPER-TROUGH...THINK THAT SOME ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE ACROSS THE NORTHEAST AND FAR EASTERN ZONES THIS EVENING ALONG THE DRYLINE/FRONT. AS LIFT INCREASES OVERNIGHT AND AN INFLUX OF LOW-LEVEL MOISTURE OCCURS IN WAKE OF THE FROPA...ADDITIONAL CHANCES FOR ISOLATED TO SCATTERED SHOWERS AND STORMS WILL EXIST ACROSS MUCH OF THE AREA TONIGHT. GIVEN THE INVERTED-V SOUNDING PROFILES AND THE HIGH CLOUD BASES...THE GREATEST THREAT WITH THIS ACTIVITY WILL BE ERRATIC GUSTY DOWNDRAFT WINDS. HAVE INCREASED POPS TO AROUND 25-40 PERCENT ACROSS MUCH OF THE AREA AFTER 06Z WHEN LIFT AND LOW-LEVEL MOISTURE APPEAR TO BE GREATEST...WITH THE MOST FAVORED AREAS BEING THE SOUTHERN PANHANDLE AND ROLLING PLAINS. FOR FRIDAY...MODELS ARE HINTING AT SOME LINGERING ISOLATED SHOWERS DURING THE MORNING HOURS ACROSS THE EASTERN ZONES. HOWEVER...THE MAIN STORY WILL BE THE GUSTY NNE WINDS THE WILL ACCOMPANY/FOLLOW THE UPPER TROUGH PASSAGE. GIVEN THIS COLD AIR ADVECTION...A RETURN OF SOME COOLER TEMPERATURES IS EXPECTED FOR THE END OF THE WORK WEEK AS HIGHS ON FRIDAY WILL BE NOTABLY COOLER IN THE UPPER 60S TO LOWER 70S AREAWIDE. LONG TERM... ONCE THE REGION GETS ON THE BACK SIDE OF THE UPPER LEVEL TROUGH LATE TOMORROW UPPER LEVEL FLOW WILL RAPIDLY DECREASE ON SATURDAY. EASTERLY LOW LEVEL FLOW WILL BE SHORT LIVED WITH A RETURN TO SOUTHWEST WINDS AND WARMER TEMPERATURES ON SATURDAY. LEE TROUGHING FROM SUNDAY THROUGH MID WEEK NEXT WEEK WILL PUMP UP THE WINDS A BIT AND BOOST TEMPERATURES THROUGH THIS TIME PERIOD. AN UPPER LEVEL RIDGE WILL BUILD OVER THE AREA FROM THE WEST THROUGH NEXT WEEK. THERE MAY BE ENOUGH MOISTURE WITHIN THE RIDGE TO SQUEEZE OUT SOME STORMS OFF THE MOUNTAINS OF NEW MEXICO WITHIN THE NORTHWEST FLOW EARLY NEXT WEEK. HOWEVER...CONFIDENCE IS LOW IN THESE STORMS REACHING THE FA EVEN IF THEY DO DEVELOP. MODELS STILL STRUGGLE WITH HOW TO HANDLE THE BREAKING DOWN OF THE RIDGE. IT APPEARS AS THOUGH THE RIDGE WILL HANG AROUND LONGER THROUGH THE MIDDLE OF THE WEEK THAN PREVIOUS MODEL RUNS HAD DEPICTED. THE RIDGE COULD THEN DO SEVERAL THINGS...MOVE EAST...STAY OVER THE AREA OR FLATTEN OUT WITH ZONAL FLOW ALOFT. THERE IS TOO MUCH SPREAD IN THE NAEFS TO MAKE ANY SORT OF BETTER DETERMINATION AT THE MOMENT. JDV && .PRELIMINARY POINT TEMPS/POPS... FRIONA 46 69 42 78 48 / 30 20 0 0 0 TULIA 49 71 41 77 49 / 40 20 0 0 0 PLAINVIEW 50 72 42 76 50 / 30 20 0 0 0 LEVELLAND 50 74 44 79 51 / 20 20 0 0 0 LUBBOCK 53 74 45 77 52 / 20 20 0 0 0 DENVER CITY 53 74 45 79 51 / 20 20 0 0 0 BROWNFIELD 53 74 45 79 52 / 20 20 0 0 0 CHILDRESS 55 71 45 76 52 / 40 20 0 0 0 SPUR 54 74 48 78 50 / 30 20 0 0 0 ASPERMONT 57 75 46 78 53 / 30 20 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/26
Hazardous weather outlook, Apr 19, 11:38 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1138 AM CDT THU APR 19 2012 TXZ021>044-201645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1138 AM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH EARLY FRIDAY MORNING...MAINLY EAST OF A LINE FROM TULIA TO CROSBYTON TO POST. GENERALLY WEAK INSTABILITY AND HIGH CLOUD BASES WILL TEND TO FAVOR LOCALLY DAMAGING WINDS AROUND 60 MPH WITH ANY THUNDERSTORM THAT DEVELOPS IN THIS RISK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 19, 6:09 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 609 PM CDT THU APR 19 2012 TXZ038-043-044-192330- KENT-KING-STONEWALL- 609 PM CDT THU APR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL...KENT AND KING COUNTIES... AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HIGH BASED VIRGA SHOWERS ACROSS MUCH OF STONEWALL COUNTY. DUE TO THE DRY DRY CONDITIONS NEAR THE SURFACE...THESE SHOWERS ARE CAUSING STRONG DOWNBURST WINDS. A WIND GUST TO 60 MPH WAS REPORTED BY THE WEST TEXAS MESONET STATION 3 MILES NORTHEAST OF ASPERMONT. WINDS TO NEAR 60 MPH ARE POSSIBLE WITH THIS ACTIVITY . GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 1 MILE AT TIMES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3297 10069 3340 10051 3368 9999 3296 9999 TIME...MOT...LOC 2305Z 240DEG 35KT 3325 10014
Local storm report, Apr 19, 6:11 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
611 PM CDT THU APR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 3 NE ASPERMONT 33.17N 100.19W
04/19/2012 M60 MPH STONEWALL TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200160
JWJSpecial weather statement, Apr 19, 6:38 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT THU APR 19 2012
TXZ038-044-200000-
KING-STONEWALL-
638 PM CDT THU APR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL AND KING COUNTIES...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
VIRGA SHOWER OVER EAST CENTRAL STONEWALL COUNTY...MOVING NORTHEAST
AT 25 MPH. DOWNBURST WINDS WILL CONTINUE TO BE POSSIBLE UNDERNEATH
THIS ACTIVITY.
WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3295 9999 3297 10050 3362 10050 3358 9999
3321 9999 3321 9998 3296 9999
TIME...MOT...LOC 2337Z 241DEG 22KT 3323 10010Special weather statement, Apr 19, 7:43 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 743 PM CDT THU APR 19 2012 TXZ023-024-029-030-200115- BRISCOE-FLOYD-HALE-SWISHER- 743 PM CDT THU APR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HALE...NORTHERN FLOYD...SOUTHWEST BRISCOE AND EXTREME SOUTHEAST SWISHER COUNTIES... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN HALE COUNTY...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3452 10119 3404 10119 3405 10165 3430 10163 TIME...MOT...LOC 0043Z 259DEG 28KT 3422 10154 MRC
Special weather statement, Apr 19, 8:08 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
808 PM CDT THU APR 19 2012
TXZ024-030-031-200130-
BRISCOE-FLOYD-MOTLEY-
808 PM CDT THU APR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORM MOVING
ACROSS FLOYD...SOUTHERN BRISCOE...AND INTO WESTERN MOTLEY COUNTIES...
AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FLOYDADA...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3449 10094 3432 10095 3432 10094 3411 10093
3387 10101 3398 10147 3438 10140
TIME...MOT...LOC 0107Z 280DEG 32KT 3405 10134
MRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:43 PM CDT | Special Weather Statement | LUB | Floyd | 32 min |
| Apr 19, 8:08 PM CDT | Special Weather Statement | LUB | Floyd | 22 min |
| Apr 19, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 31 min |
| Apr 19, 9:17 PM CDT | Special Weather Statement | LUB | Cottle | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.